On the filling radius of positively curved Alexandrov spaces

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

It was shown by F. Wilhelm that Gromov's filling radius of any positively curved closed Riemannian manifolds are less than that of the round sphere unless they are isometric to each other. In this short paper, we adapt his proof to see that the same is true for any positively curved closed Alexandrov spaces as well.

Original languageEnglish
Pages (from-to)161-171
Number of pages11
JournalMathematische Zeitschrift
Volume273
Issue number1-2
DOIs
Publication statusPublished - 2013 Feb
Externally publishedYes

Keywords

  • Alexandrov space
  • Filling radius
  • Packing radius

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the filling radius of positively curved Alexandrov spaces'. Together they form a unique fingerprint.

Cite this